# SDR COMA9610048

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120179
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Contl Unit
- Part number: 3075001017
- Condition: Defective
- Location: Te Flaps
- Part time: 2,264 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLAP CONTROL FAULT WARNING WHEN FLAPS SELECTED TO 15 DEGREES.  REPLACED THE FLAP CONTROL UNIT.  PART TOTAL CYCLES, 10,658.
